MAUDE Adverse Event Report: PRECISION SPINE, INC. SURELOK MIS 3L; PEDICLE SCREW

PRECISION SPINE, INC. SURELOK MIS 3L; PEDICLE SCREW
Model Number 63-CP-6540
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Occupation - other; distributor.Device evaluation - information provided indicates that the product is available for evaluation but has yet been returned.Review of device history records found seventy-five pieces of lot 42166ps released for distribution on (b)(6) 2022 with no deviation or anomalies.Two-year complaint history review found this to be the only report for this part number.There was one additional report of this nature reported for a different part number in this family received from the same complainant as this report.Should the product be received, a follow-up medwatch report will be filed upon completion of investigation.
 
Event or Problem Description
It was reported that a 3 level mis tlif cage procedure was performed in jordan, utilizing the surlok mis 3l pedicle screw system.After full insertion of the sure-lok mis triple lead screw 6.5mm x 40 mm (63-cp-6540) while applying the rod/blocker the screw suddenly pulled out of the bone.Information provided indicates that the patient's bone stock was good and is not osteoperotic.A new screw was then implanted successfully.There was a delay to the procedure but unknown how long.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluation - examination was not possible, as the actual complaint product was not returned.Review of the device history records did not reveal any related manufacturing deviations or anomalies nor were there any out of specification conditions found on inventory returned from the same lot.The investigation could not verify or identify any evidence of product error contribution to the reported problem.Based on the investigation, the need for corrective action is not indicated.

Brand Name
SURELOK MIS 3L
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key16541876
Report Number3005739886-2023-00008
Device Sequence Number17772369
Product Code MNH
UDI-Device Identifier00840019905503
UDI-Public00840019905503
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K141397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number63-CP-6540
Device Catalogue Number63-CP-6540
Device Lot Number42166PS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown